light headedness or fainting after injections

Sticking a needle Where? Courage, guidance and help.
slipnslider
Posts: 218
Joined: Tue Jun 09, 2020 4:22 pm

light headedness or fainting after injections

Postby slipnslider » Tue Jan 24, 2023 3:31 pm

I started using injections back in 2020. They work great for me. I only need to use 4 units of 40PGE trimix.

Then in december, during a vigorous sex session I got light headed and my hearing went muffled in one ear. Scary, but I thought it was just a random one time event.

Then 2 weeks ago, about 2 hours after a vigorous sex session, I got light headed and passed out on the floor.

Talking to my urologist today he said that this is probably from the trimix, which does go to other parts of your body, and doesn't just stay in your penis, and can cause light headedness and fainting.

Not sure why it wasn't giving me this problem the first few years and then started creating issues recently. I do have higher blood pressure now so that could be related.

Either way, it's making me really consider moving on to an implant. As well as trimix works, it's annoying that the erections last so long, and I don't want to have to worry about passing out each time I use it.

Anyone else ever experience any episodes like this?
44, ED problems began around age 28 when I was on finasteride for hair loss, and also got circumcised so I lost a lot of sensation. Pills gave me bad headaches and other side effects. Now using trimix 30/1/20. So far so good.

User avatar
bldoink
Posts: 3123
Joined: Mon Apr 03, 2017 12:58 am
Location: Fl.

Re: light headedness or fainting after injections

Postby bldoink » Tue Jan 24, 2023 9:01 pm

I'm not a medical professional of any kind. I'm a internet forum warrior and I don't know squat. That said, IMHO I don't think 4 units of 40mcg/ml alprostadil could cause that. I'm going to suggest you see a cardiologist discuss it with him/her and get a stress test.
R.R.P 2011 Mayo Jacksonville, Dr. Michael Wehle. Nerve sparing - badly damaged. C in margin. V.E.D, Viagra and PGE-1 (80mcg/ml) injections @ ~ 14 units. Originally Edex20, then compounded PGE-1 - cost. Inject. 10+ yrs. It works. Treasure coast of FL.

KeithC
Posts: 82
Joined: Thu Dec 01, 2022 2:00 pm

Re: light headedness or fainting after injections

Postby KeithC » Tue Jan 24, 2023 9:42 pm

I’ve only had that reaction while injecting phenylephrine while trying to get rid of my erection before falling asleep. It wasn’t with the trimix itself. My knees buckled a few times. I made sure I was leaning against the wall when doing that.

Another reason why I recently got an implant.

User avatar
bldoink
Posts: 3123
Joined: Mon Apr 03, 2017 12:58 am
Location: Fl.

Re: light headedness or fainting after injections

Postby bldoink » Tue Jan 24, 2023 11:52 pm

I did get that reaction one time when I was doing T - shots. My wife gave it to me in my ass cheek like usual but one time I had to sit down before I actually fell out. I'm guessing that one time she must have managed to mainline an artery.
R.R.P 2011 Mayo Jacksonville, Dr. Michael Wehle. Nerve sparing - badly damaged. C in margin. V.E.D, Viagra and PGE-1 (80mcg/ml) injections @ ~ 14 units. Originally Edex20, then compounded PGE-1 - cost. Inject. 10+ yrs. It works. Treasure coast of FL.

slipnslider
Posts: 218
Joined: Tue Jun 09, 2020 4:22 pm

Re: light headedness or fainting after injections

Postby slipnslider » Wed Jan 25, 2023 2:05 pm

bldoink wrote:I'm not a medical professional of any kind. I'm a internet forum warrior and I don't know squat. That said, IMHO I don't think 4 units of 40mcg/ml alprostadil could cause that. I'm going to suggest you see a cardiologist discuss it with him/her and get a stress test.


I'm going to have that done. But my urologist said the reason they do the first trimix injection in the office is to see if you're one of the people who gets light headed or passes out from it, so it's definitely a known risk from trimix.
44, ED problems began around age 28 when I was on finasteride for hair loss, and also got circumcised so I lost a lot of sensation. Pills gave me bad headaches and other side effects. Now using trimix 30/1/20. So far so good.

Old Guy
Posts: 1548
Joined: Tue Mar 31, 2020 4:31 pm
Location: Ohio

Re: light headedness or fainting after injections

Postby Old Guy » Wed Jan 25, 2023 2:33 pm

That's scary. I never passed out but did have mild lightheadedness near the end my using Trimix. That and migraines the next day made me look for options.
Coloplast Titan OTR 11-09-2019
Married 35 years to my beautiful 17-year younger wife
Cincinnati, OH
Always available to help others, PM me.

Leebert
Posts: 551
Joined: Wed Aug 07, 2019 9:51 pm

Re: light headedness or fainting after injections

Postby Leebert » Fri Jan 27, 2023 12:46 am

Check with the cardiologist and if nothing is wrong I'd move on to implant!
I'm 65, heart attack w/stent 10 yrs ago, mod.HBP, married 46 yrs, retired.2 strokes.No damage, except start of Ed, Live in Ada Michigan. implanted by Dr. Wise in Grand Rapids mi. Implanted on 9/2/21 with 15 cm + 5cm rte. Ams 700 cx ms pump


Return to “Injections”

Who is online

Users browsing this forum: Google [Bot], Leebert and 3 guests